# SDR IPXA2019061243058

- Difficulty date: June 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 19,712 hours, 6,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Detached
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD AIR LEAK NOISE COMING FROM BOTTOM OF CREW ENTRY DOOR.  FOUND LOWER DOOR SEAL OUT OF RETAINER REINSTALLED SEAL IN RETAINER PER MM 52-09-01-424-019 LEAK CHECK GOOD.
